... drug before and what their side effects have been as I suffer from nausea and stomach issues and was hoping this drug wouldn't cause any upset
I was prescribed 7.5mg of mirtazapine for anxiety ,and was wondering if anyone else has tried this?
Question posted by Bailey_Bug on 9 Oct 2015
Last updated on 7 January 2016
I have also tried mirtazapine, and it is by far the most effective antidepressant I have ever been on (I've also been on Zoloft and Luvox). But it may interest you to know that mirtazapine, far from being likely to cause nausea, is actually used off-label as an antinauseant and an antiemetic. In fact, it has been shown to have a similar level of effectiveness as high potency anti-emetics such as ondansetron. So, far from making you nauseous, this medication should, in theory, help with your stomach troubles.
Bailey; yes this is common when you first start the medication BUT these side effects normally go away within a week or two.If you are not already you might try to take this with a small amount of food that helps buffer the stomach and if they continue let your doctor know what is going on with the side effects. Have a great weekend.
- Mirtazapine uses and safety info
- Mirtazapine information for Healthcare Professionals (includes dosage details)
- Side effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.